MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH ELECTRICAL REMOTE-CONTROLLED TUBING CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH ELECTRICAL REMOTE-CONTROLLED TUBING CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number SRD S5 ERC TUBING CLAMP/500MM
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.- a.5.There was no patient involvement.H11: livanova deutschland manufactures the electrical remote-controlled tubing clamp.The incident occurred in (b)(6), california.Livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that an electrical remote-controlled tubing clamp was not working.The issue occurred during procedure.There is no report of patient/user injury.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H11 no service activity was requested by the customer.A review of the device¿s service history confirmed that no similar events have been reported since the date of manufacturing.Statistical analysis conducted over the last 12 months does not show any trend or evidence of a recurring or systematic product issue associated with this failure mode.Based on the investigation of similar cases and considering that no service intervention was requested, no hardware malfunction occurred and it cannot be excluded that the event was due to a temporary device malfunction or user perception.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.

Brand Name
ELECTRICAL REMOTE-CONTROLLED TUBING CLAMP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key24398519
Report Number9611109-2026-90057
Device Sequence Number8158839
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSRD S5 ERC TUBING CLAMP/500MM
Device Catalogue Number60-05-60
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date09/22/2026
Date Device Manufactured08/09/2017
Usage of Device A
Patient Sequence Number1
Patient SexUnknown